TU Darmstadt / ULB / TUbiblio

Asymptotic expansion techniques for singularly perturbed boundary integral equations

Schmidt, Kersten and Hiptmair, Ralf :
Asymptotic expansion techniques for singularly perturbed boundary integral equations.
In: Numer. Math., 137 (2) pp. 397-415.
[Article] , (2017)

Abstract

For the case of singularly perturbed elliptic transmission problems we demonstrate the use of asymptotic expansion techniques both for establishing regularity results for the solution and for deriving a priori error estimates for boundary element Galerkin discretisation. The dependence of the corresponding bounds on the singular perturbation parameter is studied in detail. This dependence clearly manifests itself in numerical experiments.

Item Type: Article
Erschienen: 2017
Creators: Schmidt, Kersten and Hiptmair, Ralf
Title: Asymptotic expansion techniques for singularly perturbed boundary integral equations
Language: English
Abstract:

For the case of singularly perturbed elliptic transmission problems we demonstrate the use of asymptotic expansion techniques both for establishing regularity results for the solution and for deriving a priori error estimates for boundary element Galerkin discretisation. The dependence of the corresponding bounds on the singular perturbation parameter is studied in detail. This dependence clearly manifests itself in numerical experiments.

Journal or Publication Title: Numer. Math.
Volume: 137
Number: 2
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 19 Nov 2018 21:02
DOI: 10.1007/s00211-017-0881-y
Export:

Optionen (nur für Redakteure)

View Item View Item